# SDR AALA202108249258

- Difficulty date: August 6, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042002
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.540 IN, W=0.308 IN, D=0.022 IN, ON CORNER FITTING LOCATED AT AFT GALLEY AREA FR68 AND S23L. REPLACED CORNER FITTING PER SRM 51-42-11-801 AND DWG 534805.
